Alert archive / California / Small Craft Advisories in 2015

Small Craft Advisory 184, NWS Eureka, CA

October 24, 2015

NWS Eureka, CA issued this small craft advisory at Oct 24, 2015, 2:34 AM PDT. It took effect at Oct 24, 2015, 9:09 PM PDT. It was in force for 36 hr.

The area

The counties it named.

The facts

Issued
Oct 24, 2015, 2:34 AM PDT (09:34 UTC)
In effect from
Oct 24, 2015, 9:09 PM PDT
Expired
Oct 26, 2015, 9:00 AM PDT
In force
36 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

496 
WHUS76 KEKA 240934
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
234 AM PDT SAT OCT 24 2015

PZZ470-475-241745-
/O.NEW.KEKA.SC.Y.0184.151025T1000Z-151026T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
234 AM PDT SAT OCT 24 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM SUNDAY TO 3 AM PDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 3 AM SUNDAY TO 3 AM PDT
MONDAY. 

* WINDS...S 10 TO 20 KT GUSTS UP TO 30 KT.

* WAVES/SEAS...W 10 TO 12 FT AT 13 SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-455-241745-
/O.NEW.KEKA.SC.Y.0184.151025T1600Z-151026T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
234 AM PDT SAT OCT 24 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM SUNDAY TO 3 AM PDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 9 AM SUNDAY TO 3 AM PDT
MONDAY. 

* WINDS...S 10 TO 20 KT.

* WAVES/SEAS...W 9 TO 10 FT AT 13 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
8 follow-up statements
464 
WHUS76 KEKA 241601
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
901 AM PDT SAT OCT 24 2015

PZZ470-475-250015-
/O.CON.KEKA.SC.Y.0184.151025T1000Z-151026T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
901 AM PDT SAT OCT 24 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM SUNDAY TO
3 AM PDT MONDAY...

* WINDS...S 10 TO 20 KT GUSTS UP TO 30 KT.

* WAVES/SEAS...W 10 TO 12 FT AT 13 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-455-250015-
/O.CON.KEKA.SC.Y.0184.151025T1600Z-151026T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
901 AM PDT SAT OCT 24 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM SUNDAY TO
3 AM PDT MONDAY...

* WINDS...S 10 TO 20 KT.

* WAVES/SEAS...W 9 TO 10 FT AT 13 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
743 
WHUS76 KEKA 242146
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
246 PM PDT SAT OCT 24 2015

PZZ470-475-250600-
/O.CON.KEKA.SC.Y.0184.151025T1000Z-151026T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
246 PM PDT SAT OCT 24 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM SUNDAY TO
3 AM PDT MONDAY...

* WINDS...S 10 TO 20 KT GUSTS UP TO 30 KT IN FAR NORTHERN PORTION
  OF NORTHERN ZONE.

* WAVES/SEAS...W 10 TO 12 FT AT 13 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-455-250600-
/O.CON.KEKA.SC.Y.0184.151025T1600Z-151026T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
246 PM PDT SAT OCT 24 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM SUNDAY TO
3 AM PDT MONDAY...

* WINDS...S 10 TO 20 KT.

* WAVES/SEAS...W 9 TO 10 FT AT 13 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
328 
WHUS76 KEKA 250409
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
909 PM PDT SAT OCT 24 2015

PZZ470-251215-
/O.EXT.KEKA.SC.Y.0184.151025T0409Z-151026T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
909 PM PDT SAT OCT 24 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT MONDAY...

* WINDS...S 20 TO 15 KT. GUSTS UP TO 35 KT IN FAR NORTHERN
  PORTION.

* SEAS...MIXED SEAS OF 10 TO 14 FT WITH A DOMINATE PERIOD AROUND
  10 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-455-251215-
/O.EXT.KEKA.SC.Y.0184.151025T1000Z-151026T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
909 PM PDT SAT OCT 24 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 AM SUNDAY TO 3 AM
PDT MONDAY...

* WINDS...S 5 TO 15 KT EXCEPT 15 TO 25 KT NORTH OF CAPE MENDOCINO
  THROUGH SUNDAY.

* SEAS...MIXED SEAS OF 9 TO 12 FT WITH A DOMINATE PERIOD AROUND
  10 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-251215-
/O.CON.KEKA.SC.Y.0184.151025T1000Z-151026T1000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
909 PM PDT SAT OCT 24 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM SUNDAY TO
3 AM PDT MONDAY...

* WINDS...S 10 TO 20 KT. GUSTS UP TO 30 KT FAR NORTHERN PORTION.

* SEAS...MIXED SEAS OF 9 TO 13 FT WITH A DOMINATE PERIOD AROUND
  10 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
131 
WHUS76 KEKA 250934
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
234 AM PDT SUN OCT 25 2015

PZZ450-455-475-251745-
/O.CON.KEKA.SC.Y.0184.151025T1000Z-151026T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
234 AM PDT SUN OCT 25 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

* WINDS...S 5 TO 15 KT EXCEPT 15 TO 25 KT NORTH OF CAPE MENDOCINO.

* SEAS...9 TO 12 FT AT 13 TO 14 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-251745-
/O.CON.KEKA.SC.Y.0184.000000T0000Z-151026T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
234 AM PDT SUN OCT 25 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

* WINDS...S 15 TO 25 KT. GUSTS UP TO 35 KT IN FAR NORTHERN
  PORTION.

* SEAS...10 TO 14 FT AT 13 TO 14 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
068 
WHUS76 KEKA 251532
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
832 AM PDT SUN OCT 25 2015

PZZ450-455-470-475-252345-
/O.CON.KEKA.SC.Y.0184.000000T0000Z-151026T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
832 AM PDT SUN OCT 25 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

* WINDS...S 5 TO 15 KT EXCEPT 15 TO 25 KT NORTH OF CAPE 
  MENDOCINO.

* SEAS...9 TO 12 FT AT 13 TO 14 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
737 
WHUS76 KEKA 252137
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
237 PM PDT SUN OCT 25 2015

PZZ450-455-470-475-260545-
/O.CON.KEKA.SC.Y.0184.000000T0000Z-151026T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
237 PM PDT SUN OCT 25 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

* SEAS...W 10 TO 12 FT AT 13 SECONDS TONIGHT...SUBSIDING TO 7 TO
  9 FT ON MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
546 
WHUS76 KEKA 260346
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
846 PM PDT SUN OCT 25 2015

PZZ450-455-470-475-261000-
/O.CON.KEKA.SC.Y.0184.000000T0000Z-151026T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
846 PM PDT SUN OCT 25 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

* SEAS...W 10 TO 12 FT AT 12 SECONDS TONIGHT...SUBSIDING TO 7 TO
  9 FT ON MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
324 
WHUS76 KEKA 260934
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
234 AM PDT MON OCT 26 2015

PZZ450-455-470-475-261600-
/O.EXT.KEKA.SC.Y.0184.000000T0000Z-151026T1600Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
234 AM PDT MON OCT 26 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT THIS
MORNING...

* SEAS...W 9 TO 10 FT AT 10 TO 11 SECONDS SUBSIDING TO 7 TO 8 FT
  AT 12 SECONDS TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Oct 23, 4:00 PM PDT, 10 hours 34 minutes earlier.

Area forecast discussion, Oct 23, 4:00 PM PDT, 10 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
400 PM PDT FRI OCT 23 2015

.SYNOPSIS...A BROAD AREA OF HIGH PRESSURE WILL MAINTAIN DRY AND WARM
CONDITIONS ACROSS NORTHWEST CALIFORNIA THROUGH SATURDAY. A LOW
PRESSURE SYSTEM WILL BRING THE NEXT CHANCE FOR RAIN LATE THIS
WEEKEND...MAINLY IN THE NORTH.

&&

.SHORT TERM (TONIGHT THROUGH MONDAY NIGHT)...AN UPPER LEVEL RIDGE
OVER THE WEST COAST WILL MAINTAIN DRY AND WARM CONDITIONS OVER
NORTHWEST CALIFORNIA THROUGH SATURDAY. HIGH CLOUDS HAVE BEEN
SPREADING OVER THE REGION TODAY AHEAD OF AN APPROACHING SYSTEM
DEVELOPING OVER THE EASTERN PACIFIC. MODELS CONTINUE TO PROG A
LOW CUTTING OFF FROM THE MEAN FLOW AND MOVING TOWARDS NORTHWEST
CALIFORNIA SATURDAY NIGHT INTO SUNDAY...DRAGGING A COLD FRONT
THROUGH THE AREA AND BRINGING RAIN TO AREAS GENERALLY NORTH OF
MENDOCINO COUNTY. AS THE FRONT SWINGS THROUGH THE
AREA...INSTABILITY IS PRESENT NORTH AND WEST OF THE WATERS. HAVE
NOT INTRODUCED THUNDER INTO THE FORECAST ATTM...ALTHOUGH IT IS
SOMETHING TO WATCH OVER THE NEXT COUPLE OF DAYS. ALL MODELS ARE
IN AGREEMENT THAT RAIN WILL FALL ACROSS A GOOD PORTION OF THE
AREA...WITH THE HIGHEST AMOUNTS ACROSS DEL NORTE COUNTY (0.25 TO
0.75 INCHES)...AND LESSER AMOUNTS TO THE SOUTH AND EAST. WHERE
MODELS DIFFER IN THIS SOLUTION IS THE AMOUNT OF RAIN...AND HOW
LONG POST FRONTAL SHOWERS PERSIST. THE GFS AND ECMWF HAVE SHOWERS
ENDING BY EARLY MONDAY WITH SHORT WAVE RIDGING BUILDING OVER THE
AREA...WHILE THE NAM12 HAS SHOWERS CONTINUING THROUGH THE DAY
MONDAY ACROSS THE FAR NORTH.

THE INCREASE IN CLOUD COVER TODAY INTO TONIGHT SHOULD LIMIT
RADIATIONAL COOLING...BETTER RESTRICTING FROST FORMATION IN THE
VALLEYS OF TRINITY COUNTY. STILL...LOW TEMPERATURES MAY FALL INTO
THE MID TO UPPER 30S IN A FEW OF THE COLDER LOCATIONS AGAIN
SATURDAY MORNING. STP

&&

.LONG TERM (TUESDAY THROUGH FRIDAY)...AN UPPER RIDGE OVER THE REGION
EARLY TUESDAY WILL BRING A FAIR START TO THE EARLY MORNING HOURS.
HOWEVER, MODELS ARE IN GOOD AGREEMENT WITH THE RIDGE SHIFTING EAST,
ALLOWING A DEEPENING UPPER TROUGH TO APPROACH THE COAST. THE SURFACE
REFLECTION OF THIS SYSTEM WILL BE A COLD FRONT ENCROACHING UPON NW
CAL. THIS SYSTEM IS FORECAST TO BRING RAIN TO THE REGION. MOISTURE
FROM A TROPICAL SYSTEM, OLAF, IS EXPECTED TO BECOME ENTRAINED INTO
THIS NORTH PACIFIC PATTERN POTENTIALLY CAUSING MORE PRECIPITATION
THAN MODELS ARE NOW INDICATING. MODELS ARE IN GOOD AGREEMENT WITH
THE OVERALL PATTEN, SO HAVE INCREASED POPS FOR MIDWEEK, LATE TUESDAY
THROUGH WEDNESDAY. APART FROM THIS, THERE WERE VERY FEW CHANGES TO
THE ONGOING FORECAST. A DRYING TREND IS EXPECTED LATE NEXT WEEK.
BFG

&&

.AVIATION...VFR AT AREA AIRPORTS IS EXPECTED TO REMAIN INTO THE
EVENING HOURS. AT THE COAST LOW CLOUDS WILL LIKELY REDEVELOP
TONIGHT, CAUSING MVFR AND POSSIBLY PERIODS OF IFR. VSBY SHOULD NOT
BE THE PROBLEM TONIGHT DUE TO AN APPROACHING TROUGH, KEEPING THE
LOWER ATMOSPHERE VERTICALLY MIXED. IF VSBY DOES DROP IT WILL OCCUR
DURING THE EARLY PART OF THE NIGHT AS ANY SHORTWAVE RIDGING PASSES.
INTERIOR LOCATIONS SHOULD REMAIN VFR. BFG

&&

.MARINE...CONDITIONS WILL CONTINUE TO SUBSIDE TONIGHT. MODELS HAVE
BEEN TOO FAST TO BRING THEM DOWN THROUGH THE DAY TODAY, BUT
OBSERVATIONS HAVE FINALLY BEGUN TO SHOW A DOWNWARD TREND. AS SUCH,
HAVE ALLOWED ALL SMALL CRAFT ADVISORIES TO EXPIRE AT 3 PM. WITH AN
APPROACHING FRONT FOR THE WEEKEND, SOUTHERLY WINDS AND WAVES WILL
INCREASE, CAUSING THE LIKELIHOOD OF MORE SMALL CRAFT ADVISORIES TO
BE HOISTED. THIS WILL BE FOLLOWED CLOSELY BY A POST FRONTAL SWELL
ARRIVING IN THE NW CAL WATERS. SWELL IS EXPECTED TO BE ABOVE 10 FT,
WHICH PUTS IT IN TO SMALL CRAFT ADVISORY REALM. SEAS WILL REMAIN
ELEVATED AT LEAST IN TO THE MIDDLE PART OF NEXT WEEK. OVERALL, LOOK
FOR A LULL IN CONDITIONS TOMORROW (SATURDAY) THEN DETERIORATING
CONDITIONS FOR SUNDAY AND ELEVATED SEAS THROUGH THE WEEK. BFG

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...NONE.
&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Oct 23, 9:06 AM PDT, 17 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
906 AM PDT FRI OCT 23 2015

CAZ001>004-076-241615-
REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR-
UPPER TRINITY RIVER-MENDOCINO INTERIOR-
906 AM PDT FRI OCT 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in California, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.